# SDR HEEA080122

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,703 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Idler Gear
- Part number: 209011711001
- Part serial: AFS1419
- Condition: Worn
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLER ASSY BEARINGS WORN. SCRAPPED.
